# SDR SWAA2019071734847

- Difficulty date: June 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INTERIOR RIB #4 CRACKED ALONG THE LOWER AREAS OF THE STIFFENERS.  REPAIRED RIB PER SRM.
